# SDR SWIA2019121746876

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shroud
- Part number: 1C30761AJT
- Condition: Cracked
- Location: F/O Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLIGHT COMPARTMENT SEATS , CO-PILOTS SEAT STRUCTURE PLASTIC SEAT BACK SHROUDS / BOTH INBD AND OUTBOARD ARE CRACKED.  (C-CHECK) RO 12/13/2019  REMOVED AND REPLACED (2) NEW BACKREST ASSEMBLY SHROUD PN #1C3076-1AJT AND PN #1C3076-2AJT ON CO-PILOT SEAT REF SRM.
